Alert archive / Pennsylvania / Flash Flood Warnings in 2006
Flash Flood Warning 65, NWS State College, PA
NWS State College, PA issued this flash flood warning at Nov 16, 2006, 3:35 PM EST for Columbia County, Schuylkill County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2006, 3:35 PM EST (20:35 UTC)
- Expired
- Nov 16, 2006, 6:30 PM EST
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Columbia County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 143 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 471 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 162035
FFWCTP
PAC037-107-162330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EST THU NOV 16 2006
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA
* UNTIL 630 PM EST
* AT 331 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER COLUMBIA AND SCHUYLKILL
COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
BERWICK...BLOOMSBURG...FRACKVILLE...MAHANOY CITY...MINERSVILLE...
POTTSVILLE...SCHUYLKILL HAVEN...SHENANDOAH...ST. CLAIR AND TAMAQUA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4049 7637 4074 7575 4090 7603 4095 7620
4130 7634 4116 7662 4078 7642 4065 7669
$$
FORECASTER:GRUMM/ONDREJIK1 follow-up statement
000
WGUS71 KCTP 162322
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
622 PM EST THU NOV 16 2006
PAC037-107-162332-
SCHUYLKILL PA-COLUMBIA PA-
622 PM EST THU NOV 16 2006
...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM EST FOR COLUMBIA AND
SCHUYLKILL COUNTIES...
THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND NO LONGER
POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.
DRIVERS SHOULD STILL USE CAUTION THIS EVENING ON AREA ROADWAYS DUE
TO REMAINING AREAS OF PONDING AND ANY MUD...ROCKS OR OTHER DEBRIS
LEFT OVER FROM EARLIER HEAVY RAINFALL.
LAT...LON 4049 7637 4074 7575 4090 7603 4095 7620
4130 7634 4116 7662 4078 7642 4065 7669
$$
FORECASTER:DEVOIRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 3:34 PM EST, 1 minute earlier.
Area forecast discussion, Nov 16, 3:34 PM EST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 334 PM EST THU NOV 16 2006 .SHORT TERM /TONIGHT THROUGH FRIDAY/... SHORT TERM FORECAST DOMINATED BY OCCLUDED FRONT MOVING QUICKLY ACROSS THE CWA. PREFRONTAL RAIN BAND HAS BEEN DROPPING BETWEEN 1.00 AND 1.50 INCHES IN LESS THAN ONE HOUR. THIS HAS RESULTED IN NUMEROUS REPORTS OF FLOODING OVER MOST OF THE AREA THIS AFTERNOON. THERE HAVE ALSO BEEN NUMEROUS WIND DAMAGE REPORTS AS 65 MPH WINDS HAVE BEEN TRANSPORTED TO THE SURFACE DURING THE HEAVY RAIN. THIS ACTIVITY WILL QUICKLY EXIT THE REGION EARLY THIS EVENING WHICH WILL ALLOW US TO TRIM BACK THE TORNADO WATCH BOX. WILL LEAVE THE FAR SOUTHEAST ZONES IN AS PRECIP IS SLOW TO MOVE OUT. EXPECT ONLY SCATTERED SHOWERS OVERNIGHT. SW WINDS WILL CONTINUE TO BE GUSTY IN THE 10 TO 20 MPH RANGE OVERNIGHT INTO FRIDAY AS THE UPPER LOW PULLS NORTH INTO ONTARIO. COOLER AIR WILL WRAP AROUND THE SYSTEM AND MOVE INTO THE CWA FROM THE WEST ON FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NORTHWEST FLOW DOMINATES THROUGH THE ENTIRE EXTENDED PERIOD. THE PERIOD STARTS WITH A CHC OF SHSN IN THE N AND W MTS. A NOTEABLE WIGGLE IN THE UPPER FLOW WILL ZIP A CLIPPER SYSTEM ACROSS THE REGION LATE THIS WEEKEND...MAINLY LATE SUNDAY...AS IT STARTS TO DIG A DEEPER UPPER TROF INTO THE GREAT LAKES. THE REST OF THE FORECAST IS MAINLY DRY AND COLDER THAN NORMAL...AS THE NW FLOW PERSISTS. TUES MAY BE NICE WITH WARMEST TEMPS AND PS SKIES. && .AVIATION... QUICK MOVING RAIN BAND ASSOCIATED WITH AN OCCLUDED FRONT WILL MOVE OUT OF THE FORECAST AREA BY 23Z. ONLY SCATTERED SHOWERS WILL CONTINUE OVERNIGHT WITH VFR TO MVFR CONDITIONS. WINDS WILL CONTINUE TO BE SOUTHWEST AND GUSTY THROUGH THE THE FORECAST PERIOD AS A LOW PRESSURE SYSTEM MOVES NORTH ACROSS LAKE ERIE INTO ONTARIO. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TYBURSKI LONG TERM...DANGELO AVIATION...TYBURSKI
Hazardous weather outlook, Nov 16, 5:02 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 502 AM EST THU NOV 16 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-171015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 502 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A STRONG STORM PASSING WEST OF PENNSYLVANIA WILL BRING A PERIOD OF HEAVY RAIN TO THE AREA TODAY. FLOODING IS POSSIBLE OVER THE LAUREL HIGHLANDS...WHERE SOME SPOTS COULD SEE OVER 2 INCHES BY THE TIME RAIN TAPERS OFF THIS AFTERNOON. A BAND OF THUNDERSTORMS MAY MOVE THROUGH THE REGION LATE THIS MORNING AND AFTERNOON IN ASSOCIATION WITH A STRONG COLD FRONT. LOCALLY DAMAGING WIND GUSTS COULD ACCOMPANY A FEW OF THESE STORMS...MAINLY ACROSS THE LOWER SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Nov 16, 11:40 AM EST, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1140 AM EST THU NOV 16 2006 PAZ017-024-025-161745- BLAIR-CAMBRIA-CLEARFIELD- 1140 AM EST THU NOV 16 2006 ...STRONG THUNDERSTORMS WILL AFFECT BLAIR...CAMBRIA AND CLEARFIELD COUNTIES... AT 1138 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF EBENSBURG TO 14 MILES NORTH OF BEDFORD...MOVING NORTH AT 65 MPH. THE THUNDERSTORMS WILL BE NEAR ROARING SPRING...NEWRY...IRVONA... HORSESHOE CURVE AROUND 1145 AM...HOLLIDAYSBURG...GLEN HOPE... DUNCANSVILLE AROUND 1150 AM...CURWENSVILLE...LAKEMONT AND BLANDBURG AROUND 1155 AM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 114 AND 133...I-99 BETWEEN MILE MARKERS 15 AND 43. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 220...ROUTE 322. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FORECASTER: TYBURSKI
Special weather statement, Nov 16, 11:45 AM EST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1145 AM EST THU NOV 16 2006 PAZ005-010-161730- ELK-MCKEAN- 1145 AM EST THU NOV 16 2006 ...STRONG THUNDERSTORMS WILL AFFECT ELK AND MCKEAN COUNTIES... AT 1142 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF KANE TO 2 MILES EAST OF DUBOIS...MOVING NORTH AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR BRANDY CAMP AROUND 1150 AM...WESTLINE... JOHNSONBURG AROUND 1155 AM...WILCOX AROUND NOON...MOUNT JEWETT... LEWIS RUN AROUND 1210 PM...ST. MARYS...EAST BRANCH DAM...BRADFORD AROUND 1215 PM AND KINZUA BRIDGE STATE PARK AROUND 1225 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 255. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FORECASTER: TYBURSKI
Special weather statement, Nov 16, 12:16 PM EST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1216 PM EST THU NOV 16 2006 PAZ026-034-035-161800- BEDFORD-FULTON-HUNTINGDON- 1216 PM EST THU NOV 16 2006 ...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT BEDFORD...HUNTINGDON AND FULTON COUNTIES... AT 1211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND GUSTS 7 MILES SOUTHWEST OF BREEZEWOOD... MOVING NORTHEAST AT 60 MPH. THE SHOWER WILL BE NEAR WELLS TANNERY... AND HOPEWELL AROUND 1225 PM...BROAD TOP CITY...COALMONT... SAXTON...AND WATERFALL AROUND 1230 PM...SHY BEAVER...SALTILLO...AND THREE SPRINGS AROUND 1235 PM...AND TROUGH CREEK STATE PARK AROUND 1240 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 156 AND 175...I-70 BETWEEN MILE MARKERS 147 AND 158. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 30...ROUTE 522. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS SHOWER. VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FORECASTER: DANGELO
Special weather statement, Nov 16, 1:23 PM EST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 123 PM EST THU NOV 16 2006 PAZ006-012-019-037-041-042-045-046-049-051-052-161930- MONTOUR-NORTHERN CLINTON-NORTHERN LYCOMING-NORTHUMBERLAND-POTTER- SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-SULLIVAN-TIOGA- UNION- 123 PM EST THU NOV 16 2006 ...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...LYCOMING... MONTOUR...NORTHUMBERLAND...POTTER...SULLIVAN...TIOGA AND UNION COUNTIES... AT 120 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF WELLSVILLE TO 28 MILES WEST OF WELLSBORO TO 15 MILES NORTHWEST OF LOCK HAVEN TO 4 MILES EAST OF BELLEFONTE...MOVING EAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR REBERSBURG...MILLHEIM...MILL HALL...LYMAN RUN STATE PARK AROUND 130 PM...SLATE RUN...MACKEYVILLE...LOCK HAVEN...GALETON AROUND 135 PM...ULYSSES AND WATERVILLE AROUND 140 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 160 AND 216...I-180 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 45...STATE ROAD 120. THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL AS WELL AS WIND GUSTS TO 45 MPH. RAINFALL AMOUNTS COULD EXCEED ONE INCH IN UNDER 30 MINUTES. FORECASTER:GRUMM/ONDREJIK
Local storm report, Nov 16, 1:58 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD SOMERSET 40.01N 79.08W
11/16/2006 SOMERSET PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
WERE UNDER WATER.
0115 PM FLASH FLOOD CLEARFIELD 41.02N 78.44W
11/16/2006 CLEARFIELD PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
THE COUNTY.
0120 PM FLASH FLOOD ALTOONA 40.51N 78.40W
11/16/2006 BLAIR PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
CARS WERE REPORTED TO BE UNDERWATER.
0130 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
11/16/2006 CENTRE PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL
STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.
0130 PM TSTM WND DMG PERULACK 40.34N 77.66W
11/16/2006 JUNIATA PA PUBLIC
TREES AND POWER POLES DOWN.
0134 PM FLASH FLOOD HUNTINGDON 40.50N 78.01W
11/16/2006 HUNTINGDON PA EMERGENCY MNGR
FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
BASEMENTS...CLOSED AND FLOODED ROADS.
0135 PM FUNNEL CLOUD 3 NE PERULACK 40.37N 77.62W
11/16/2006 JUNIATA PA PUBLIC
FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
REPORTED.
&&
PAJLocal storm report, Nov 16, 3:08 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
308 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD SOMERSET 40.01N 79.08W
11/16/2006 SOMERSET PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
WERE UNDER WATER.
0115 PM FLASH FLOOD CLEARFIELD 41.02N 78.44W
11/16/2006 CLEARFIELD PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
THE COUNTY.
0120 PM FLASH FLOOD ALTOONA 40.51N 78.40W
11/16/2006 BLAIR PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
CARS WERE REPORTED TO BE UNDERWATER.
0130 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
11/16/2006 CENTRE PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL
STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.
0130 PM TSTM WND DMG PERULACK 40.34N 77.66W
11/16/2006 JUNIATA PA PUBLIC
TREES AND POWER POLES DOWN.
0130 PM TSTM WND DMG ULYSSES 41.90N 77.76W
11/16/2006 POTTER PA EMERGENCY MNGR
THUNDERSTORM WINDS RIPPED THE ROOF OFF A BARN.
0134 PM FLASH FLOOD HUNTINGDON 40.50N 78.01W
11/16/2006 HUNTINGDON PA EMERGENCY MNGR
FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
BASEMENTS...CLOSED AND FLOODED ROADS.
0135 PM FUNNEL CLOUD 3 NE PERULACK 40.37N 77.62W
11/16/2006 JUNIATA PA PUBLIC
FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
REPORTED.
0215 PM TSTM WND DMG 6 ENE KNOXVILLE 41.99N 77.33W
11/16/2006 TIOGA PA EMERGENCY MNGR
TREES DOWN ALONG ROUTE 49 AND ROUTE 414.
0240 PM FLASH FLOOD YORK 39.96N 76.73W
11/16/2006 YORK PA EMERGENCY MNGR
SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY. ESPECIALLY
HARD HIT WERE MANCHESTER AND YORK TOWNSHIPS. ROADS CLOSED
INCLUDED GRIENBRIAR ROAD...SPRINGWOOD ROAD...BIG OAK ROAD
AND FISCHER ROAD.
&&
PAJThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 12:40 PM EST | Tornado Warning | CTP | Centre, Clearfield | 35 min |
| Nov 16, 12:43 PM EST | Flash Flood Warning | CTP | Bedford | 3 hr |
| Nov 16, 12:46 PM EST | Tornado Warning | CTP | Franklin | 29 min |
| Nov 16, 12:50 PM EST | Tornado Warning | CTP | Huntingdon | 25 min |
| Nov 16, 12:51 PM EST | Flash Flood Warning | CTP | Clearfield | 3 hr |
| Nov 16, 1:00 PM EST | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry | 60 min |
| Nov 16, 1:04 PM EST | Flash Flood Warning | CTP | Blair, Centre, Fulton, Huntingdon | 3 hr |
| Nov 16, 1:12 PM EST | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 48 min |
| Nov 16, 1:38 PM EST | Flash Flood Warning | CTP | Clinton, Lycoming, Potter | 3 hr |
| Nov 16, 1:52 PM EST | Severe Thunderstorm Warning | CTP | Snyder | 38 min |
| Nov 16, 2:07 PM EST | Flash Flood Warning | CTP | Tioga | 3 hr |
| Nov 16, 2:23 PM EST | Flash Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 4 hr |
| Nov 16, 2:24 PM EST | Severe Thunderstorm Warning | CTP | York | 36 min |
| Nov 16, 2:42 PM EST | Flash Flood Warning | CTP | Montour, Northumberland | 3 hr |
| Nov 16, 2:48 PM EST | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
| Nov 16, 3:05 PM EST | Severe Thunderstorm Warning | CTP | Sullivan | 25 min |
| Nov 16, 3:14 PM EST | Severe Thunderstorm Warning | CTP | Lebanon | 31 min |
| Nov 16, 3:27 PM EST | Flash Flood Warning | CTP | Sullivan | 3 hr |
| Nov 16, 3:45 PM EST | Flash Flood Warning | CTP | Cumberland | 3 hr |
| Nov 16, 3:51 PM EST | Severe Thunderstorm Warning | CTP | Schuylkill | 39 min |
| Nov 16, 6:51 PM EST | Flash Flood Warning | CTP | Lancaster | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.